IJPAM: Volume 82, No. 4 (2013)
BOUNDED LINEAR OPERATORS IN HILBERT SPACES
Department of Mathematics and Statistics
Jordan University of Science and Technology
Abstract. Let be the space of all bounded linear operators on a complex Hilbert space , and let . In this article, we obtain new upper bounds for . Moreover, we establish and generalize inequalities for the operator norm of sums of bounded linear operators in Hilbert spaces.
Received: September 9, 2012
AMS Subject Classification: 47A05, 47A12
Key Words and Phrases: operator norm, Hilbert space
Download paper from here.
DOI: 10.12732/ijpam.v82i4.6 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395